# SDR SWAA2024070389400

- Difficulty date: May 23, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOASTAL ATTACH ANGLE AFT OF BS 400 LBL 25 WL 152 CRACKED<[01] REMOVED AND REPLACED ON FCB INTERCOSTAL ATTACH ANGLE (CLIP) AFT OF BS400;LBL25;WL152 IAW SRM 51-40-02 AND DWG#143A7505.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
